# SDR DXTA200400494

- Difficulty date: December 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 2,452 hours, 1,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146371
- Part serial: 0106
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,452 hours, 1,431 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR BUMP DURING DESCENT.  REPLACED LANDING GEAR MANIFOLD ASSEMBLY AS PER THE CE750 MM CHAPTER 32-30-02.  GROUND OPS AND LEAK CHECKS WERE SATISFACTORY.
